MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO DISP. 30X4, 1BLA, 2PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-PUERTO RICO DISP. 30X4, 1BLA, 2PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC
Catalog Number 5921030235
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.1 device was labeled for single-use.1 device was not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device had an air leak.1 event had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 1 previously reported event is included in this follow-up record.Product return status: 1 device was received.Event confirmation status: 1 reported event was confirmed.Evaluation results: 1 device did not have a root cause established.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device had an air leak.- 1 event had patient involvement; no patient impact.

Brand Name
DISP. 30X4, 1BLA, 2PRT, QUICK CONNECT
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*  00615
MDR Report Key10329677
Report Number0001811755-2020-01883
Device Sequence Number2890076
Product Code KCY
UDI-Device Identifier37613154599432
UDI-Public37613154599432
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5921030235
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1